# SDR ASOA201702061153

- Difficulty date: February 6, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 20,335 hours, 13,613 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372697
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ADC FAILED IN FLIGHT, FOLLOWED QRH, RETURNED. REMOVED AND REPLACED ADC NR 1 IAW AMM 34-13-01 AND 34-11-00. OPS CHECKED GOOD.
